# SDR UALA2012021300858

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,582 hours, 9,048 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Idg
- Part number: 767146A
- Part serial: A0290
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L IDG DISCONNECT.  HAVE MX MSG 24-31631IDG (L) FREQ IS LOW AND MX MSG 24-31551 IDG (L) SHOWS LOW OIL PRESSURE.  IDG FILTER CLOGGED WITH SMALL METALLIC FLAKES.  FLUSHED IDG & SERVICED AMM, IDG SHOWS BLOCKED. MEL LEFT ENG IDG INOP.  REPLACED IDG PER MM. ENG RAN BY FLT CREW FOR CONFIRMATION OF IDG OPERATION, OK.  ALSO REPLACED GCU PER MM.
